MAUDE Adverse Event Report: HILL-ROM CARY NURSECALL; SYSTEM, COMMUNICATION, POWERED

HILL-ROM CARY NURSECALL; SYSTEM, COMMUNICATION, POWERED
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they pushed staff assist and pulled code blue lever and pbx never got an alert.There was no patient impact or safety issues reported as a result of product performance.This incident was captured under complaint ref # (b)(4).
 
Additional Manufacturer Narrative
Troubleshooting determined that the console had not been configured to watch that area.The navicare® nurse call¿ (nnc) system is a comprehensive communication and information management system that helps caregivers provide the best possible care to patients in the most efficient manner.The system facilitates communication within a nursing unit.Caregivers have the ability to quickly locate and communicate with a fellow staff member, and patients can easily communicate with caregivers, the nursing station, or directly to their primary caregiver.The hrc technician reconfigured the console to resolve the issue and the system was working as designed.Based on this information, no further actions are required at this time.Although there was no injury associated with this event, if the staff assist call and code blue call were to not annunciate during an emergency it could lead to injury or death.Therefore baxter is reporting this complaint.

Brand Name
NURSECALL
Common Device Name
SYSTEM, COMMUNICATION, POWERED
Manufacturer (Section D)
HILL-ROM CARY
1225 crescent green dr., suite 300
cary NC 27518
Manufacturer Contact
keighley crosthwaite
1225 crescent green dr., suite 300
cary, NC 27518
8129310130
MDR Report Key20721948
Report Number2027454-2024-00097
Device Sequence Number11691204
Product Code ILQ
UDI-Device Identifier00887761985209
UDI-Public00887761985209
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Initial Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown